# SDR P2EA99208

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, LEFT EXTERNAL SKIN WAS CRACKED THREE PLACES FROM BS 727 TO 727 'A' AND STRINGER 14L TO 17L  REPAIRED PER EO COO-3-53-314-99 DATED 5/22/99.  (M)
